# SDR DALA2025041202832

- Difficulty date: April 12, 2025
- Submitted: April 12, 2025
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 47,404 hours, 34,005 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND BTW STA Y=1178 APPROX IN LONG 17R AT AFT FUSELAGE. SUMMARY OF NRC 00660: CRACK BTW STA Y=1178 APPROX IN LONG 17R AT AFT FUSELAGE WAS REPAIRED PER ERA 625404-14 REV ORIGINAL SECTION 1: PERMANENT REPAIR. ASSOCIATED ER/A 14-625404 ADDED FOR AC 9561. (LP #0908651)
